# SDR REXA2019040839371

- Difficulty date: March 29, 2019
- Submitted: April 8, 2019
- Operation: Air carrier
- Aircraft: N8683B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7683
- Aircraft time: 29,149 hours, 27,020 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 601R36024
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT FS574.0 BELOW FLOOR ALONG FRAME FROM STGR 25L TO STGR25R HAS MULTIPLE AREAS OF CORROSION
REPAIRED FRAME 574 FROM STRINGER 25L TO 25R I.A.W. CRJ-200 SRM 53-00-15 REPAIR NO. 2 AND 51-21-06 AAR SM 84
